MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-07
Medical Device Problem Codes Material Deformation (2976); Pressure Problem (3012)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/28/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Event site postal code - (b)(6).Complete initial reporter name - (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the augmentation pressure displayed on the cardiosave intra-aortic balloon pump (iabp) was abnormal.The customer observed inaccurate pressure reading which resulted to less augmentation.It was explained that the issue was suspected to be due to a bad pressure transducer, blockage in inner lumen, and a kink in iab.The customer reported that the patient expired.This report is for the iab.A separate report for the cardiosave iabp has been submitted under mfg report number - 2249723-2022-02862.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5 FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key15813806
Report Number2248146-2022-00893
Device Sequence Number17481432
Product Code DSP
UDI-Device Identifier10607567109718
UDI-Public10607567109718
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2024
Device Model Number0684-00-0480-07
Device Catalogue Number0684-00-0475
Device Lot Number3000152673
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2022
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE / (B)(6).
Outcome Attributed to Adverse Event Death;
Patient Age37 YR
Patient SexMale
Patient Weight88 KG